# SDR QXEA2021021700064

- Difficulty date: February 17, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 6,294 hours, 3,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Worn
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENCE FLOOR STRIP IN FRONT OF FWD GALLEY AND ROW 1 SEAT CD IS WORN OUT ONLY PARTIALLY ILLUMINATE ( PHOTOLUMINESCENT ESCAPE ROUTE MARKING SYSTEM - PART 91 ONLY ). REMOVED FROM SERVICE. REPLACED THE WORN OUT PHOTOLUMINESCENT STRIP LIGHTS REF E175 AMM 33-50-21-960-801-A. OPS TEST GOOD. THIS CLEARS MEL. PLACARD ON FA PANEL AND AML REMOVED. AIRCRAFT RETURNED TO SERVICE.
